# SDR SWIA2014062338282

- Difficulty date: June 5, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,369 hours, 30,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT TRACK BETWEEN BS 559+10 - 559+80 CORRODED. REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM.
